HELP! Im so devastated

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
Malaysia

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Google

What is your current age, height, weight?
23, 171cm, 53kg

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg/day & started getting symptoms after switching to 1mg every other day.

What condition was being treated with the drug?
Hair loss

For how long did you take the drug (weeks/months/years)?
2 years

How old were you, and WHEN (date) did you start the drug?
20 years old

How old were you when you quit, and WHEN (date) did you quit?
Im still tapering once every other day.

How did you quit (cold turkey or taper off)?
Taper off

How long into your usage did you notice the onset of side effects?
2 years, only get symptoms after i tried to taper

What side effects did you experience that have yet to resolve since discontinuation?
So far erection problems, libido decreased, genital numbness, depression, suicidal thoughts

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[ /] Loss of Libido / Sex Drive
[/ ] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[ /] Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
[/ ] Difficulty Focusing / Concentrating
Confusion
[/ ] Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[/ ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
[ /] Severe Depression / Melancholy
[/ ] Suicidal Thoughts

Physical
[ /] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
[ /] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
[/ ] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None, Im a newbie

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
My blood test pre drug reveals i have low T. Only 5.9 nmol/L. Doctor told me the normal rate is between 6.0 - 30.0. I havent done blood test post drug yet.

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Hi everyone.

Im a 23 y/o man who have been using finasteride for the past 2 years. No problems or symptom whatsoever. Good erection, good orgasm, good penis overall. About 2 weeks ago, I decided to slowly stop taking finasteride. So instead of taking fin everyday, i took it once every two days.

After doing that for about 1 week only, i loss my libido, its hard to erect, & hard to mantain erection & i dont even know my dick anymore now, it feels like some rubber, especially at night. This is a disaster. I only develop these symptoms when I tried to STOP using finasteride, I have no symptoms during the usage of the drug. Its been about 4 days now.

At the first night of dicovering my rubbery penis, i frightened & took another shot of Fin in hopes of returning to normal. In the next morning, my rubber penis symptom felt a lot better, & I can erect as high as pre-syndrome. No increase in libido though.

I have some questions for you guys:

  1. Should I continue taking Fin or Taper it or Stop altogether? If i stopped altogether, I fear that I might crash totally & lost my dick. What should I do Im so confused.

  2. My pre-fin blood test shows that i already have low testosterone level, so I might have a good result by increasing my testosterone. If I get another blood test now(post-fin), and result shows that I have a lower T level than before, should I get testosterone increasing therapy to recover my penis & libido?

  3. i only suffer symptoms AFTER tapering Fin intake, & had no symptoms whatsoever while using Fin. Does this mean it will be harder for me to recover compared to people who already had symptoms while using the drug?

Rubbery Penis is my main concern out of all. Please answer my questions above. As someone who is new here, I also need tips to deal with this condition in the early stages. Im so grateful to discover this forum & community. I already interact with some of you here & they told me that you guys are great & helpful. i can’t bring myself to disclose this to my friends & family, so you guys are my only help now. Yesterday I can’t stop crying on my bed as Im thinking of possible suicide methods. I really don’t know what to do.

2 Likes

Literally in the same boat as you this very moment… although i wouldn’t say my erections are perfect on fin they just weren’t this bad. Basically impossible without constant stimulation and work to get erect/orgasm. How many days have you been off completely now? Do you have ball ache? I’ve been off five days i believe and it’s bad. Only thing that has possibly started to improve for me is ball ache but i will see if that feels better tomorrow still.

And Dont give up hope man, almost everyone crashes from what i read. I think we should give it a few more weeks for our bodies to adjust. I read it takes up to 1-2 months for our body to produce chemicals at a normal level again after fin. I just ordered viagra so i can at least perform acceptably during sex. There is still a real chance our symptoms get better maybe not 100% but Id be surprised if it’s this bad indefinitely.

1 Like

I wish I could give you good advice. I quit finasteride 6 years ago with no symptoms at all while I was using it and have been dealing with the fallout ever since (low libido, ED…). It has gotten a bit better though.

1 Like

Thank you guys, although still early, I can feel that I’m improving. I really hope that we can improve.

My dear and lovely friend. We’re in the same condition. I lost my penis, my libido, my physical shape, my happiness and joy of living cause of finasteride. I have penis shrinkage, little erection, gynecomastia. I quit using that cursed drug a year ago. I hope to come back to life as soon as possible. How are you now? Have a good day, a big hug from Italy. :pray: :hearts:

Look for “Charles’ Healing Story” post. He also took for 6 days and recovered fully with some lifestyle changes. If I was you I would start some of those changes asap so to be healed the sooner you can (and certainly will, if you don’t go within 2 years to the silver bullet route).

So grab on that and you’ll see you healed or almost healed in 1 year max. 2 years max fully healed, surely. Don’t overstress with this since it can crash ur system even more, and that would be bad. Try to chill out and make things you like as much as possible. Avoid stress like plague. You’ll thank your now-you later.

3 Likes

1 week update. My penis is FINE. No more rubber penis. It’s not a muscle problem, its a hormone problem. Rubber penis is NOT PERMANENT. My erections are getting better & better, morning wood is back, spontaneous erection still recovering though.

I pray to Allah everyday & he healed me. Only God can help us in this situation. No amount of experts or money in this world can help us with this disease. Im almost cured in just 1 week although I took the drug for 2 whole years.

I will post again for the 1 month update.

3 Likes

Great stuff and happy for you. Looks like it may not be PFS just sides, which will more than likely totally leave you.

Keep us posted. :slight_smile:

1 Like

Glad to hear markziq was thinking about you. I am still having trouble with ed myself on 10 days now but hoping it gets better the next few weeks.

1 Like

Im praying for it to totally leave both of us soon, thank you!

1 Like

thank you bro, 10 days is still early, Im praying that we both get better & better!